# SDR R61A201207040342

- Difficulty date: July 4, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N165HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000291
- Aircraft time: 8,564 hours, 4,786 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040032
- Part serial: EF0994
- Condition: Unwanted Deploy
- Location: L1 Door
- Part time: 7,120 hours, 3,952 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE PARTIALLY DEPLOYED WHEN OPS OPENED THE DOOR AT THE JETBRIDGE.
